MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH
Model Number 100035-14
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 09/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2018, patient underwent bilateral mastopexy; superior pedicle, using a vertical incision.1 piece of galaflex cut into rectangle.Concomitant procedure was afg to bilateral breasts from abdomen.On (b)(6) 2018, delayed wound healing; left breast was reported.Patient treated with medication (keflex).Washed with saline, polysporin applied.Culture taken, but no further mention of results.Resolved without sequelae on (b)(6) 2018.Review by medical affairs identifies the delayed wound healing as likely related to the device and serious.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced the post-op complication of delayed wound healing.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned.

Brand Name
GALAFLEX
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15056970
Report Number1213643-2022-00519
Device Sequence Number4667528
Product Code OOD
UDI-Device Identifier00855920006027
UDI-Public(01)00855920006027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number100035-14
Device Catalogue NumberGP0208
Device Lot Number170461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient Weight84 KG